On a partial complex structure. (English) Zbl 0317.53035


53C10 \(G\)-structures
Full Text: EuDML


[1] F. Cartan: Sur la géométrie pseudo-conforme des hypersurfaces de l’espace de deux variables complexes. I. Annali di Mat., 11, 1932, 17-90. · Zbl 0005.37401
[2] A. Švec: On a partial product structure. Czech. Math. J., 24 (99) 1974, 107-113. · Zbl 0317.53034
[3] A. Švec: On transitive submanifolds of \({\mathcal C}^{2}\) and \({\mathcal C}^{3}\). Czech. Math. J., 23 (89) 1973, 306-338.
[4] A. Švec: On certain groups of holomorphic maps. Acta Univ. Carolinae, 13, 1973, 3-27. · Zbl 0286.32018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.